# SDR AT9900573

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND FWD CARGO DOOR FWD LOWER DOOR JAMB DOUBLER CRACKED.  ROUTED OUT CRACK AND FABRICATED FILLER, DOUBLER AND TRIPLER IAW TIMCO RES NR  07030, DRAWING SR09530117 AND DC9 SRM 51-10-2, 51-10-4, 51-10-3, 53-05 FIG 105.
